# SDR 042703

- Difficulty date: April 27, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N72LL
- Make and model: Lear 35A
- Aircraft serial: 275
- Aircraft time: 13,239 hours, 9,573 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Condition: Failed
- Location: Anti Skid
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING ON THE RAMP, BOTH BRAKES AND STEERING FAILED. CREW USED EMERGANCY BRAKES TO STOP THE AIRCRAFT. NOSE OF AIRCRAFT BUMP INTO THE RAILING. MAINTENANCE SUSPECTS ANTI-SKID SYSTEM.
